# SDR RAIA2009070700003

- Difficulty date: July 2, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 22,593 hours, 21,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Blown
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT - STL - CREW REPORTED THAT THE EMERGENCY LIGHT AT THE MAIN DOOR WAS INOPERATIVE.  MAINTENANCE INSPECTED THE LIGHT ASSEMBLY AND FOUND THAT THE BULB WAS BLOWN.  THE BULB WAS REMOVED AND REPLACED AND THE EMERGENCY LIGHTS OPS CHECKED GOOD.
